# SDR UIEA2018072001523

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED AT I/B AND OBD FLANGES STA 358 TO 373 LBL 33. REMOVED, FABRICATED AND INSTALLED SEAT TRACK SECTION IN MAIN CABIN STA 360 TO STA 422 PER SRM 51-40-02-06-0 AND SRM 53-00-52-2R.
